# SDR FDEA201209053231

- Difficulty date: September 5, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD BS 365, RBL52, CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 SH 4 DETAIL III.   REPAIRED FLOORBEAM LBL 15.5 TO RBL 70 IAW SRM 53-00-51 FIG 201 SH 1-6 REPAIR 3.    MAJOR REPAIR
